MAUDE Adverse Event Report: ETHICON INC. GYNECARE INTERCEED 3INX4IN; BARRIER, ABSORBABLE, ADHESION

ETHICON INC. GYNECARE INTERCEED 3INX4IN; BARRIER, ABSORBABLE, ADHESION
Model Number 4350
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Analysis summary: the product was returned to ethicon for evaluation.Visual inspection and functional test evaluation were conducted on the returned device.Visual analysis of the returned sample determined that one opened sample that pertains to the product code 4350 was returned for analysis.As per the visual inspection of the sample received, it was determined that the mesh was observed dirty or with stains not related to the production process.No conclusion could be reached as to what caused the reported complaint.As part of ethicon quality process, all devices are manufactured, inspected, and released to approved specifications.A manufacturing record evaluation was performed for the finished device batch, and no non-conformance were identified.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2022 and an absorbable adhesion barrier was used.The product had stains inside.There were no adverse patient consequences reported.No further information was provided.

Brand Name
GYNECARE INTERCEED 3INX4IN
Common Device Name
BARRIER, ABSORBABLE, ADHESION
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN LORENZO PR
982 road 183 km 8.3
san lorenzo PR 00754
*   00754
Manufacturer Contact
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key15851977
Report Number2210968-2022-09748
Device Sequence Number12068633
Product Code MCN
UDI-Device Identifier10705031005396
UDI-Public10705031005396
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
P880047
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model Number4350
Device Catalogue Number4350
Device Lot NumberRJB8241
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/31/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2022
Initial Report FDA Received Date11/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown